On the Weierstrass approximation theorem

S. Paszkowski

Colloquium Mathematicae (1957)

  • Volume: 4, Issue: 2, page 206-210
  • ISSN: 0010-1354

How to cite


Paszkowski, S.. "On the Weierstrass approximation theorem." Colloquium Mathematicae 4.2 (1957): 206-210. <http://eudml.org/doc/210029>.

author = {Paszkowski, S.},
journal = {Colloquium Mathematicae},
keywords = {Approximation and Series Representations of Real Functions},
language = {eng},
number = {2},
pages = {206-210},
title = {On the Weierstrass approximation theorem},
url = {http://eudml.org/doc/210029},
volume = {4},
year = {1957},

AU - Paszkowski, S.
TI - On the Weierstrass approximation theorem
JO - Colloquium Mathematicae
PY - 1957
VL - 4
IS - 2
SP - 206
EP - 210
LA - eng
KW - Approximation and Series Representations of Real Functions
UR - http://eudml.org/doc/210029
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.